# SDR CA090519008

- Difficulty date: May 19, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 8,618 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) JUST AFTER LEVELING OUT AFTER TAKE OFF LT ENGINE LOST TORQUE AS POWER LEVER WAS ADVANCED WHEN ENGINE WAS AT 600 DEG. EGT. FUEL BYPASS LIGHT CAME ON. APPARENTLY, THIS ENGINE POSSIBLE SPIKED AT OVER 700 DEG EGT BEFORE THE STOP AND FEATHER WAS PULLED. ACFT LANDED WITHOUT INCIDENT.  MX IS ON ITS WAY TO INVESTIGATE.
